# SDR SIMA20220310002

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 4,928 hours, 3,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: L1 Door Slide
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2ND EVENT -UNABLE TO DISARM L1 ESCAPE SLIDE LEVER JAMMED IN ARMED POSITION-C/A-T/S SLIDE IAW FIM 52-11-00 FOUND GRIT BAR TO BE INTERFERING WITH THE FLOOR. RESECURED GRIT BAR IAW AMM 52-11-41. OPS CHECK GOOD. NO DEFECTS NOTED.
